Détail de l'auteur
Auteur Zhou Gu |
Documents disponibles écrits par cet auteur (1)



Fault-distribution dependent reliable control for T-S fuzzy time-delayed systems / Zhou Gu in Transactions of the ASME . Journal of dynamic systems, measurement, and control, Vol. 133 N° 6 (Novembre 2011)
![]()
[article]
Titre : Fault-distribution dependent reliable control for T-S fuzzy time-delayed systems Type de document : texte imprimé Auteurs : Zhou Gu, Auteur ; Jinliang Liu, Auteur ; Chen Peng, Auteur Année de publication : 2012 Article en page(s) : 04 p. Note générale : Dynamic systems Langues : Anglais (eng) Mots-clés : Actuators Delays Fuzzy control systems Linear matrix inequalities Lyapunov methods Reliability Statistical distributions Index. décimale : 553 Géologie économique. Minérographie. Minéraux. Formation et gisements de minerais Résumé : The problem of reliable control for T-S fuzzy time-delayed systems is investigated in this paper. A more practical and general actuator-fault-model is proposed by assuming that actuators fault obeys a certain probabilistic distribution. In order to get less conservative results, the state-delay is segmentalized into several continuous equivalent subintervals in constructing the Lyapunov function and stochastic fault information is also introduced in deriving the results. Sufficient conditions for the existence of reliable controller are expressed by a set of linear matrix inequalities. Illustrative examples are exploited to show the effectiveness of the proposed design procedures. DEWEY : 553 ISSN : 0022-0434 En ligne : http://www.asmedl.org/getabs/servlet/GetabsServlet?prog=normal&id=JDSMAA00013300 [...]
in Transactions of the ASME . Journal of dynamic systems, measurement, and control > Vol. 133 N° 6 (Novembre 2011) . - 04 p.[article] Fault-distribution dependent reliable control for T-S fuzzy time-delayed systems [texte imprimé] / Zhou Gu, Auteur ; Jinliang Liu, Auteur ; Chen Peng, Auteur . - 2012 . - 04 p.
Dynamic systems
Langues : Anglais (eng)
in Transactions of the ASME . Journal of dynamic systems, measurement, and control > Vol. 133 N° 6 (Novembre 2011) . - 04 p.
Mots-clés : Actuators Delays Fuzzy control systems Linear matrix inequalities Lyapunov methods Reliability Statistical distributions Index. décimale : 553 Géologie économique. Minérographie. Minéraux. Formation et gisements de minerais Résumé : The problem of reliable control for T-S fuzzy time-delayed systems is investigated in this paper. A more practical and general actuator-fault-model is proposed by assuming that actuators fault obeys a certain probabilistic distribution. In order to get less conservative results, the state-delay is segmentalized into several continuous equivalent subintervals in constructing the Lyapunov function and stochastic fault information is also introduced in deriving the results. Sufficient conditions for the existence of reliable controller are expressed by a set of linear matrix inequalities. Illustrative examples are exploited to show the effectiveness of the proposed design procedures. DEWEY : 553 ISSN : 0022-0434 En ligne : http://www.asmedl.org/getabs/servlet/GetabsServlet?prog=normal&id=JDSMAA00013300 [...] Exemplaires
Code-barres Cote Support Localisation Section Disponibilité aucun exemplaire